# SDR CA080924007

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Garrtt TFE73140
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP IN THE RT WW THE MAIN FUEL LINE TO THE RT ENGINE WAS FOUND TO BE CHAFING ON THE LAV SINK HEATED DRAIN LINE. THE DAMAGE WAS BEYOND LIMITS AND THE FUEL LINE WAS REPLACED.
